MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012534-40
Medical Device Problem Codes Mechanical Jam (2983); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis as the stent has been implanted.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.It may be possible that the distal sheath was bent or entrapped within the sfa where the non-abbott closure device was located causing the deployment difficulty; however, ultimately this could not be confirmed.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the absolute pro self expand stent (ses) was used to treat a non-abbott vascular closure device that had embolized in the superficial femoral artery (sfa).The absolute pro was advanced and during deployment, the thumbwheel stopped turning when the stent was almost completely deployed.The physician was able to tug on the device to release the stent completely.The stent was able to jail and secure the closure clip against the vessel wall in the sfa.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12066829
Report Number2024168-2021-05420
Device Sequence Number11653714
Product Code NIP
UDI-Device Identifier08717648175985
UDI-Public08717648175985
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number1012534-40
Device Catalogue Number1012534-40
Device Lot Number0122161
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight63